# SDR SWIA201334877

- Difficulty date: September 25, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,875 hours, 21,088 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING, WING PLANK ON ACCESS 540BB.  C-CHECK BLENDED WING PLANK ON ACCESS 540BB IAW REO.
